# SDR UPS03M41395

- Difficulty date: October 13, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Gouged
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A NR 1 AXEL ON LEFT MLG GOUGED ***MRR FILED OPEN***
